# SDR AMTA200600080

- Difficulty date: January 25, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 59262
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS AT AFT GALLEY INOPERATIVE.  REMOVED AND REPLACED AFT GALLEY 3 SEGMENT EGRESS LIGHT.  (M)
